# SDR AALA202510091836

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 16,437 hours, 6,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR AFT LEFT SIDE HARD TO REMOVE. ADJUSTED AND REPOSITIONED GIRT BAR AT AFT L2 DOOR. PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
